# SDR GTIA2022090236631

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 27,296 hours, 12,297 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 PASSENGER DOOR NEEDS SERVICNG DOOR ASSIST.-SERVICE FWD L1 DOOR ASSIST IAW AMM 52-11-00. NO FURTHER DEFECTS NOTED AT THIS TIME. LEAK CK GOOD.
